Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

249 Publications


2019 | Conference Paper | LibreCat-ID: 10597
Hanke, Soren, et al. “Finite-Control-Set Model Predictive Control for a Permanent Magnet Synchronous Motor Application with Online Least Squares System Identification.” 2019 IEEE International Symposium on Predictive Control of Electrical Drives and Power Electronics (PRECEDE), 2019, doi:10.1109/precede.2019.8753313.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 16709
Sahai, Tuhin, et al. “Continuous Relaxations for the Traveling Salesman Problem.” Nonlinear Dynamics, 2019, doi:10.1007/s11071-019-05092-5.
LibreCat | DOI
 

2019 | Preprint | LibreCat-ID: 16711
Gerlach, Raphael, et al. “Revealing the Intrinsic Geometry of Finite Dimensional Invariant Sets of  Infinite Dimensional Dynamical Systems.” ArXiv:1902.08824, 2019.
LibreCat
 

2019 | Journal Article | LibreCat-ID: 8753
Peitz, Sebastian, et al. “Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling.” Acta Applicandae Mathematicae, vol. 161, no. 1, 2019, pp. 171–199, doi:10.1007/s10440-018-0209-7.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 16691
Peitz, Sebastian, et al. “Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling.” Acta Applicandae Mathematicae, 2019, pp. 171–99, doi:10.1007/s10440-018-0209-7.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 10593
Peitz, Sebastian, and Stefan Klus. “Koopman Operator-Based Model Reduction for Switched-System Control of PDEs.” Automatica, vol. 106, 2019, pp. 184–91, doi:10.1016/j.automatica.2019.05.016.
LibreCat | DOI
 

2019 | Journal Article | LibreCat-ID: 21
Richters, Dorothee, et al. “A General Algorithm to Calculate the Inverse Principal P-Th Root of Symmetric Positive Definite Matrices.” Communications in Computational Physics, vol. 25, no. 2, Global Science Press, 2019, pp. 564–85, doi:10.4208/cicp.OA-2018-0053.
LibreCat | DOI | arXiv
 

2019 | Journal Article | LibreCat-ID: 16712
Dellnitz, Michael, et al. “On the Equivariance Properties of Self-Adjoint Matrices.” Dynamical Systems, 2019, pp. 1–19, doi:10.1080/14689367.2019.1661355.
LibreCat | DOI
 

2019 | Conference Abstract | LibreCat-ID: 8482
Jurgelucks, Benjamin, et al. “Arbitrary Sensitivity for Inverse Problems in Piezoelectricity.” GAMM 2019, 2019.
LibreCat
 

2019 | Conference Paper | LibreCat-ID: 13106
Schumacher, Jan. “Rekonstruktion diagrammatischen Schließens am Beispiel der Subtraktion negativer Zahlen.” Beiträge zum Mathematikunterricht 2019.
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed